MathSciNet Relay Station
MathSciNet bibliographic data
MR1117639 (92j:13006) 13B35 (13F25)
Rotthaus, Christel On rings with low-dimensional formal fibres. J. Pure Appl. Algebra 71 (1991), no. 2-3, 287–296.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement